MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3232C100TU
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: vamc3232c150tu, serial/lot #: (b)(6), ubd: 18-may-2019, udi#: (b)(4); product id: vamc3434c100tu, serial/lot #: (b)(6), ubd: 08-feb-2019, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A valiant navion stent graft was implanted during the re-intervention for a prior aortic repair of a thoracic aortic dissection on (b)(6) 2019.The patient had an existing 3 talent stent grafts implanted approximately 10 years prior, 3 valiant captivia implanted 7 years prior and endurant iis stent graft system stent graft implanted 6 months prior to the implantation of the valiant navion.It was reported core lab review of ct imaging taken approximately 2 years and 5 months after the implantation of the navion, showed a type ll endoleak and a suspected fracture on most proximal non-navion device; unable to confirm as unknown device and unknown stent ring design.The max aortic diameter was noted as 65.9 mm.The imaging was na for aortic enlargement.No stent fracture, stent ring enlargement or stent ring migration was observed in the navion graft. the cause of the type ii endoleak and suspected fracture is undetermined.  no additional clinical sequalae were provided and the pa tient will be monitored.
 
Additional Manufacturer Narrative
Product analysis #706485632: medtronic review the ct images from the same date as core lab (09-may-2022) confirmed the fracture in a non-navion device.The most proximal device that contained the fracture was identified as a talent taa stent graft.The location of the fracture seems to align with the location observed by the core lab on their review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19319779
Report Number9612164-2024-02326
Device Sequence Number7659633
Product Code MIH
UDI-Device Identifier00643169347076
UDI-Public00643169347076
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2019
Device Model NumberVAMF3232C100TU
Device Catalogue NumberVAMF3232C100TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight62 KG